# SDR MASA200601255

- Difficulty date: May 4, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 3,197 hours, 2,380 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6431 PHX - STAB FAULT STATUS MESSAGE.  MX RESET SYSTEM.  OP'S CHECK GOOD.
